Home*SHOP BY BRANDBRUFENBRUFEN EXTRA Tablets 36 - Quantity Restriction (2) Applies

BRUFEN EXTRA Tablets 36 - Quantity Restriction (2) Applies

BRUFEN EXTRA Tablets 36 - Quantity Restriction (2) Applies
BRUFEN EXTRA Tablets 36 - Quantity Restriction (2) Applies
PM - Pharmacy Medicine
Price  NZ$ 15.75
Quantity :
Add to cart

This product qualifies for Autoship.  What's this?

Customer Declaration: I agree to use strictly as directed and if symptoms persist or if I suffer any adverse effects, I will contact my Doctor or Pharmacist. This is a "Pharmacy Medicine". By ordering this product I acknowledge that I have read and understand the information regarding the product.
BRUFEN EXTRA Tablets 36 - Quantity Restriction (2) Applies
BRUFEN EXTRA Tablets 36 - Quantity Restriction (2) Applies
 
BRUFEN EXTRA contains two active ingredients which together are effective in the temporary relief of pain and inflammation associated with:
Headache, migraine headache, tension headache, dental pain, back pain, muscular pain, period pain, rheumatic pain and non-serious arthritic pain, cold & flu symptoms and sore throat. Reduces fever.
 
  • For longer-lasting pain relief than paracetamol alone
  • Proven comparable efficacy to paracetamol/codeine combination
  • Non-opioid and non-addictive
  • Pharmacy only medicine
 
 
Active Ingredients:

Ibuprofen 200mg
Paracetamol 500mg


Dosage:
Adults and children from 12 years: 1-2 Tablets every 6-8 hours as necessary (maximum 6 tablets in 24 hours)
 
Do not exceed the maximum stated dose.
Do not give BRUFEN to children under 12 years.

Warnings:
DO NOT USE EXCEPT ON DOCTOR'S ADVICE:
  • If you have kidney problems or impaired renal function.
  • If you suffer from asthma or are taking other products containing paracetamol, ibuprofen, aspirin or other anti-inflammatories.
  • If you are trying to become pregnant, are pregnant or breastfeeding.
  • If taking other medicines regularly.
  • For more than 3 days at a time.
  •  
DO NOT USE:
  • If the blister foil is broken on first opening.
  • If you have a stomach ulcer, or stomach disorders, or heart problems.
  • If you are allergic to aspirin, ibuprofen or other anti-inflammatory medicines.

  • Overall Rating 0.0625
  • There have been no reviews for this product.